# SDR DALA2024032003553

- Difficulty date: March 20, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 82,110 hours, 10,784 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3311 FLOOR BEAM STRAPS WERE REINFORCED PER EO 5320-01135. CORRECTIVE ACTION: VISUAL INSPECTION CARRIED OUT ON FLOOR BEAM STRAP FRAME FR75-79, NO FURTHER DAMAGE FOUND PER NTM 51-90-00 AND EO5320-01135-01. VISUAL INSPECTION FOUND SATISFACTORY. (0253065)
